schliessen

Filtern

 

Bibliotheken

4.

Exact Controllability for Stochastic Transport Equations
by Lü, Qi

SIAM Journal on Control and Optimization, 2014, Vol.52(1), pp.397-419

8.

Global Uniqueness for an Inverse Stochastic Hyperbolic Problem with Three Unknowns
by Lü, Qi

Communications on Pure and Applied Mathematics, June 2015, Vol.68(6), pp.948-963

10.

Averaged controllability for random evolution Partial Differential Equations
by Lü, Qi

Journal de mathématiques pures et appliquées, March 2016, Vol.105(3), pp.367-414

11.

On the lack of controllability of fractional in time ODE and PDE
by Lü, Qi

Mathematics of Control, Signals, and Systems, 2016, Vol.28(2), pp.1-21

12.

Null controllability for wave equations with memory
by Lü, Qi

Journal de mathématiques pures et appliquées, October 2017, Vol.108(4), pp.500-531

14.

Exact controllability for stochastic Schrödinger equations
by Lü, Qi

Journal of Differential Equations, 15 October 2013, Vol.255(8), pp.2484-2504

15.

A lower bound on local energy of partial sum of eigenfunctions for Laplace-Beltrami operators
by Lü, Qi

ESAIM. Control, Optimisation and Calculus of Variations, Jan 2013, Vol.19(1), pp.255-273

123

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 58 Hits

Remove Filters